# SDR QXEA200603392

- Difficulty date: November 8, 2006
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 19,189 hours, 27,863 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 486-490
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - FUSELAGE STRINGER 23L SPLICE ANGLE TOP SIDE HAS CORROSION AT (5) PLACES ON BOTH SLEGS OF ANGLE BETWEEN FUSELAGE STATION X486 - 490.  REPAIRED IAW DHC-8-200 SRM 51-40-11.
